Does Accutane Cause Fatigue?

Is fatigue a side effect of accutane? I am feeling very tired since starting my treatment, is there anything I can do to combat this potential side effect? 

Doctor Answers 2

Accutane fatigue

Yes, Accutane can cause fatigue.  If you have never experienced this before, then most likely it is a side effect of the medication in your case.  I would recommend that you make an appointment to see your doctor and discuss your symptoms with him.  Sometimes changing the time of day when you take the medicine, such as nighttime vs morning, can make a difference; lowering the dose can help too.  As always, make sure to stay hydrated.  If you continue to feel fatigued despite these measures and it is interfering with your daily activities then you should consider stopping the medicine.  But again, not without discussions with your doctor.  Good luck.  Be well.


New York Dermatologist
5.0 out of 5 stars 9 reviews

Fatigue and Isotretinoin

Fatigue is a known side effect of this medication. While it's not extremely common, it is something that we always monitor for during follow-up visits while a patient is on Isotretinoin. Make sure that you are staying well hydrated, as dehydration can make a person feel worn-down or tired. Regardless, please check in with your prescribing physician and review your symptoms with them. It could require an adjustment for your dose or closer monitoring. Good luck!

Kate Gant, MD
Folsom Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.